# SDR SWIA200413359

- Difficulty date: April 18, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,284 hours, 21,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD TO STRINGER 21 LT, ATTACH CLIP CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED CLIP IAW CRJ 200 SRM CH 51-42-06.
